# SDR USAA960685

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Fwd Press Bulkhd
- Part time: 20,974 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SIP VISIT, SIP REF NR 53-10-06, FOUND 2 CRACKS, ONE 6 INCH AND ONE 3.5 INCH AT CONNECTION ANGLE AT FORWARD PRESSURE BULKHEAD, FRAME 1550 AFT BETWEEN STRINGER NR 72 AND STRINGER NR 3.  DETECTED BY VISUAL, DYE PENETRANT AND EDDY CURRENT.  STOP DRILLED CRACK ENDS AND INSTALLED TWO EACH DOUBLERS PER SRM 53-02-18 FIG 11.  (M)
